The disturbance decoupling problem for continuous piecewise affine systems

A.R.F. Everts, M.K. Camlibel

Research output: Contribution to conferencePaperAcademic

2 Citations (Scopus)

Abstract

In this paper we study the disturbance decoupling problem for continuous piecewise affine systems. We establish a set of necessary conditions and a set of sufficient conditions, both geometric in nature, for such systems to be disturbance decoupled. Furthermore, we investigate mode-independent state feedback controllers for piecewise affine systems and provide sufficient conditions for the solvability of the disturbance decoupling problem by state feedback.
Original languageEnglish
Pages6365-6370
Number of pages6
DOIs
Publication statusPublished - 15-Dec-2014
Event53rd IEEE Conference on Decision and Control - Los Angeles, United States
Duration: 15-Dec-201417-Dec-2014

Conference

Conference53rd IEEE Conference on Decision and Control
Country/TerritoryUnited States
CityLos Angeles
Period15/12/201417/12/2014

Keywords

  • Disturbance decoupling
  • piecewise affine systems
  • Geometric control theory

Cite this